# SDR AUS20011359

- Difficulty date: December 14, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X97513
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR TYRE TREAD SEPARATION.
